32
   

Back in the horse-pistol again

 
 
Lustig Andrei
 
  2  
Reply Sat 13 Oct, 2012 01:48 pm
@Butrflynet,
Butrflynet wrote:

That's great news. Did he take you off of the Coumadin?


No, I'm still on warferin (generic for Coumadin) but the dose was cut in half, just 2 mgs daily.
farmerman
 
  3  
Reply Sat 13 Oct, 2012 01:59 pm
@Lustig Andrei,
you should have your blood clotting time tested eavery month (minimum) because your diest can change your INR.
EG, at this time of year I like collard greens and kale and all these (most cole veggies) have high vitamin K levels and can **** up your INR . They want to keep your INR in the 2.0 to 2.9 rnge.
Maybe im bigger than you but I take warf at 5 mg a day and my INR is about 2.4. SO be careful about your blood checks.
I bought an INR machine from a med surplus and I hd my doc calibrate it (we ran my blood on both machines at the same time) and I take my own INR and send it to him via internet.
Even if you dont see him frequently , checking your own blood is getting like diabetes sugar testing.
Maybe I should develop a home INR with med-line communication to a data bank
spendius
 
  1  
Reply Sat 13 Oct, 2012 02:54 pm
@farmerman,
Won't the increasing efficiency of the industrial arts eventually render doctors surplus to requirements. (Not surgeons).

We will be able to examine ourselves, diagnose ourselves and prescribe our own medicines.

Make mine a case of Suffolk Gold a week.
0 Replies
 
ehBeth
 
  2  
Reply Sat 13 Oct, 2012 02:54 pm
@Lustig Andrei,
inspired by ...
Lustig Andrei wrote:
Me, I just hang in there.


we're going for a test drive
Lustig Andrei
 
  2  
Reply Sat 13 Oct, 2012 02:56 pm
@ehBeth,
Well, all rightt!!! And thankee for making my avatar look presentable for the upcoming Feast of Samhain celebration.
ehBeth
 
  1  
Reply Sat 13 Oct, 2012 02:58 pm
@Lustig Andrei,
http://cloud.graphicleftovers.com/12009/1014317/cartoon-bat-smiling.jpg

you're welcome!
0 Replies
 
ossobuco
 
  1  
Reply Sat 13 Oct, 2012 03:01 pm
@Lustig Andrei,
Your frown has gotten larger..
Lustig Andrei
 
  1  
Reply Sat 13 Oct, 2012 03:08 pm
@ossobuco,
That ain't no frown. That's an evil grin, jowl to jowl.
ossobuco
 
  1  
Reply Sat 13 Oct, 2012 03:11 pm
@Lustig Andrei,
Oh, so, grin with goatee?
0 Replies
 
Lustig Andrei
 
  1  
Reply Sat 13 Oct, 2012 03:12 pm
@Lustig Andrei,
http://www.arthursclipart.org/justforkids/animals/bat.gif

See? I know how to do this all right as long as I don't have to go through Gravatar and all that crap. That's why I owe ehBeth a deep gratitude.
ossobuco
 
  1  
Reply Sat 13 Oct, 2012 03:17 pm
@Lustig Andrei,
I hesitate to ask where you got stuck on gravatar. Let me guess, the cropping business? I had trouble with that, until I didn't.

I can't yammer at you, as I have my own photo site stuff I'm putting off.
Lustig Andrei
 
  1  
Reply Sat 13 Oct, 2012 03:18 pm
@ossobuco,
Nahh, I can't seem to get them to cooperate with me vis-a-vis A2k, my e-mail, you name it. We don't speak the same cyber-language. Never been able to use it.
ossobuco
 
  1  
Reply Sat 13 Oct, 2012 03:30 pm
@Lustig Andrei,
I answered you but my cursor started doing its dance. I remember this from when my hard drive died three years ago. It involves the cpu and the mouse. I think.
I'm trying to teach myself to use keyboard prompts, to prolong this period of it working.

Anyway, be well, bats.
0 Replies
 
Izzie
 
  2  
Reply Wed 7 Nov, 2012 03:23 pm
@Lustig Andrei,
Lustig Andrei wrote:


No, I'm still on warferin (generic for Coumadin) but the dose was cut in half, just 2 mgs daily.



Hey Merry,

How'z you doin? Have you had any recent checkups to see what's what? Hoping thangs are on the improve for you.

You take care, ya hear! Smile
Lustig Andrei
 
  4  
Reply Wed 7 Nov, 2012 03:44 pm
@Izzie,
I'm okay, thanks for asking, Iz. Ran out of meds Sunday, can't get a refill until later today. But the great thing is I'm feeling fine without 'em. I have to get some blood work done later today for the cardiologist whom I'm seeing again Dec. 14. All-in-all, long as I take it relatively easy, I seem to be all right.
Izzie
 
  2  
Reply Thu 8 Nov, 2012 04:04 pm
@Lustig Andrei,
Lustig Andrei wrote:

All-in-all, long as I take it relatively easy, I seem to be all right.


Good news indeed Smile That is "Hau’oli"

Let us know how it goes on the 14th. ((Merry))x
Lola
 
  1  
Reply Wed 6 Feb, 2013 07:59 pm
@Izzie,
Well Andrei, that's quite a story. Last year, after a week long car trip to Dallas, I went to the emergency room because I had a small pressure sensation in my chest. It turned out to be due to a blood clot in my leg. So I was on Coumadin for about 7 months. They told me I have a genetic condition with a name I can't seem to remember, but it causes my blood to clot more easily than other people. I only inherited from one parent however and so the hemotologist told me that if I was no longer taking Premarin (as I had stubbornly been doing) and not sitting around too much, and I was getting exercise and eating right, I could stop the Coumadin after the Doplar test showed the blood clot was dissolved.

I'm glad not to have to take it any more because my diet was getting very boring without the veges I love. And I couldn't eat garbanzo beans, so no Humus. Now I feel fine. Just taking one aspirin a day.

But then last week, I went for my check up and the doctor did an EKG and he said I have an old "infarc" so it looks like some of the blood clot did make it to my heart, but I didn't know it. Anyway, I've got an appointment with a Cardiologist too in a couple of weeks. I feel fine and all my other tests were excellent.........but damn, if getting old isn't annoying.
Lustig Andrei
 
  1  
Reply Wed 6 Feb, 2013 08:15 pm
@Lola,
Lolaessense wrote:
..but damn, if getting old isn't annoying.


Agreed. But I console myself with the knowledge that old age doesn't last very long.

I'm on warfarin now, which is generic for Coumadin, 2.5 mgs daily. I ran out last night so haven't taken one today. I'm thinking of maybe not getting a refill and just relying on a daily aspirin.
Ragman
 
  4  
Reply Wed 6 Feb, 2013 08:20 pm
@Lustig Andrei,
Andy: a word of caution: you might want to stick to the program and don't improvise. You might not be happy with the results. When you have an A-Fib...and rhythm issues... depending on the severity (and whatever else might be going on cardiac-wise), a baby aspirin is just not enough protection.

Arrhythmias can be very sneaky...one can sneak up without any warning at all. Hence the need for thinner blood...preventatively and pre-emptive meds...so a clot doesn't get formed. It has little to do with feeling good at any one particular moment.

My best wishes to you for your continued good health.
Lustig Andrei
 
  2  
Reply Wed 6 Feb, 2013 08:53 pm
@Ragman,
Thank you for the advice, Rags. I'll probably follow it and get a refill tomorrow. Just sort of ruminating earlier.
 

Related Topics

Lola at the Coffee House - Question by Lola
JIM NABORS WAS GOY? - Question by farmerman
Adding Tags to Threads - Discussion by Brandon9000
LOST & MISPLACED A2K people. - Discussion by msolga
Merry Andrew - Discussion by edgarblythe
Spot the April Fools gag yet? - Discussion by Robert Gentel
Great New Look to A2K- Applause, Robert! - Discussion by Phoenix32890
Head count - Discussion by CalamityJane
New A2K feature requests. - Discussion by DrewDad
The great migration - Discussion by shewolfnm
 
Copyright © 2019 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.04 seconds on 09/21/2019 at 09:34:07